Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Dodge City, KS

June 6, 20146 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 6, 2014, 7:09 PM CDT for 6 counties in Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 7:09 PM CDT (00:09 UTC)
Expired
Jun 6, 2014, 8:00 PM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Finney County, KS, Grant County, KS, Haskell County, KS, Kearny County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 91 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:15 PM CDTTSTM WND GST 606 Nw Hickok, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 5:22 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS53 KDDC 070009
SVRDDC
KSC055-067-081-093-175-189-070100-
/O.NEW.KDDC.SV.W.0096.140607T0009Z-140607T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
709 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
  GRANT COUNTY IN SOUTHWEST KANSAS...
  HASKELL COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN KEARNY COUNTY IN SOUTHWEST KANSAS...
  NORTHERN SEWARD COUNTY IN SOUTHWEST KANSAS...
  NORTHEASTERN STEVENS COUNTY IN SOUTHWEST KANSAS...

* UNTIL 800 PM CDT

* AT 707 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTH OF ULYSSES TO 6 MILES SOUTH OF HICKOK
  TO 7 MILES SOUTH OF MOSCOW...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HICKOK...CAVE...RYUS...SATANTA...SUBLETTE...PLYMELL AND TICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3745 10146 3778 10149 3786 10066 3783 10066
      3783 10065 3739 10065 3738 10063 3721 10064
      3719 10132
TIME...MOT...LOC 0009Z 263DEG 37KT 3771 10133 3748 10123
          3723 10120

HAIL...<.75IN
WIND...60MPH

$$

WAH
2 follow-up statements
316 
WWUS53 KDDC 070020
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT FRI JUN 6 2014

KSC189-070029-
/O.CAN.KDDC.SV.W.0096.000000T0000Z-140607T0100Z/
STEVENS KS-
720 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3736 10107 3739 10107 3739 10130 3745 10146
      3778 10149 3786 10066 3732 10064
TIME...MOT...LOC 0019Z 263DEG 37KT 3772 10120 3749 10110
          3724 10107

$$

KSC055-067-081-093-175-070100-
/O.CON.KDDC.SV.W.0096.000000T0000Z-140607T0100Z/
SEWARD KS-KEARNY KS-HASKELL KS-FINNEY KS-GRANT KS-
720 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT...
SOUTHWESTERN FINNEY...HASKELL...SOUTHEASTERN KEARNY AND NORTHERN
SEWARD COUNTIES UNTIL 800 PM CDT...

AT 716 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF HICKOK TO RYUS TO WOODS...AND MOVING
EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...TREES REPORTED BLOWN DOWN IN THE TOWN OF ULYSSES

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
SATANTA...SUBLETTE...PLYMELL AND TICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3736 10107 3739 10107 3739 10130 3745 10146
      3778 10149 3786 10066 3732 10064
TIME...MOT...LOC 0019Z 263DEG 37KT 3772 10120 3749 10110
          3724 10107

HAIL...<.75IN
WIND...70MPH

$$

WAH
374 
WWUS53 KDDC 070033
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT FRI JUN 6 2014

KSC055-067-081-093-175-070100-
/O.CON.KDDC.SV.W.0096.000000T0000Z-140607T0100Z/
SEWARD KS-KEARNY KS-HASKELL KS-FINNEY KS-GRANT KS-
733 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT...SOUTHWESTERN FINNEY...HASKELL...SOUTHEASTERN KEARNY AND
EXTREME NORTHEASTERN SEWARD COUNTIES UNTIL 800 PM CDT...

AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF PLYMELL TO SATANTA TO 11 MILES
NORTHEAST OF WOODS...AND MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
SUBLETTE...PLYMELL AND TICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3739 10107 3743 10112 3779 10136 3786 10066
      3737 10065
TIME...MOT...LOC 0033Z 263DEG 37KT 3774 10102 3750 10092
          3725 10089

HAIL...<.75IN
WIND...70MPH

$$

WAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:15 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 6, 6:15 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT Fri Jun 6 2014

...Updated aviation discussion...

.SHORT TERM...(This evening through Saturday)
ISSUED AT 1244 PM CDT FRI JUN 6 2014

We are monitoring the short-fuse trends in visible satellite,
observations, and radar and are expecting numerous thunderstorms
to develop by as early as 1830 or 1900 UTC. There is little
capping in the atmosphere this afternoon, so the little bit of
insolation we have seen has allowed temperatures to rise to around
80...with ample moisture in place (dewpoints in the lower to mid
60s). 1700 UTC surface analysis revealed a weak surface boundary
just south of Dodge City which appears to be the focus for the
first storms showing up on radar as of 1745 UTC. These mid to late
afternoon thunderstorms will only be the first round of what will
appear to be multiple rounds of convection...the last of which
being the most organized coming out of eastern Colorado.
Widespread 1 to 2 inches of rain can be expected given the
moisture-laden lower-mid troposphere. This evening's MCS will most
likely clear the southwest Kansas region by 06Z or so early
Saturday morning, however additional storms may continue to thrive
near the Oklahoma border, so we will maintain chance POPs between
Highway 50 and the Oklahoma border through midday Saturday.
Saturday's organized MCS activity will likely stay to the south,
though.

.LONG TERM...(Saturday night through Friday)
ISSUED AT 221 PM CDT FRI JUN 6 2014

This weekend the upper jet will sag southward, moving slightly
cyclonically through the southern Rockies. To the north, a very weak
trough axis/shear zone will move toward the western Plains through
the end of the weekend.  Easterly upslope surface flow is expected
across the area with numerical model solutions supporting convective
development over southeast Colorado and northeast New Mexico,
implying decent chances for severe convection, or at least periods
of decaying MCS' over far southwest Kansas, with lower chances to
the northeast Saturday night into early Sunday.

The upper trough will intensify across Kansas Sunday night to the
point of developing a closed 700 mb low, which is fairly well agreed
upon by both the GFS and ECMWF. Strongest 850 mb moisture transport
and highest theta-e appears relegated to the Southern Plains region,
so the magnitude of any severe threat may be limited to hail storms
given a lack of strong CAPE values, unless timing becomes more of an
issue and the wave is slower than models forecast, arriving later after
a more significant diurnal destabilization.

A brief respite will is likely with respect to convective activity as
subsident flow develops into Tuesday. After Tuesday, the models hint
at another setup conducive to severe local supercell storms and MCS
development, especially by late Wednesday and Thursday with the
possibility for southeast moist surface flow and upper shortwave
energy. An uptick in temperatures is also expected through the
middle of the week toward more seasonal or slightly warmer than
normal highs in the mid and upper 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
ISSUED AT 614 PM CDT FRI JUN 6 2014

Thunderstorms will continue to increase in areal coverage as they
move east across western Kansas early tonight. Will use the latest
HRRR, ARW, and NMM for timing of the steadier and heavier rainfall
at the GCK, DDC, and HYS airport between 00z and 06z. MVFR cigs
and IFR visibilities are expected with the heavy rainfall early
tonight. A moist easterly upslope flow then will develop after
midnight and based on NAM BUFR soundings a period of IFR
conditions will be possible between 09z and 15z due to status and
fog development.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  78  56  71 /  90  50  40  30
GCK  62  76  56  70 /  80  30  40  30
EHA  62  78  55  69 /  90  40  50  30
LBL  63  79  58  72 /  90  50  50  30
HYS  62  77  56  69 /  70  40  20  30
P28  66  81  61  74 /  80  60  50  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Umscheid
LONG TERM...Russell
AVIATION...Burgert
Hazardous weather outlook, Jun 6, 1:53 AM CDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
153 AM CDT FRI JUN 6 2014

KSZ030-031-043>046-061>066-074>081-084>090-071200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
153 AM CDT FRI JUN 6 2014 /1253 AM MDT FRI JUN 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

EARLY MORNING THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND WEST OF
HIGHWAY 83 THIS MORNING. LIGHTNING IS THE MAIN THREAT.

ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE MID MORNING ALONG AND SOUTH
OF THE ARKANSAS RIVER. LIGHTNING AND HEAVY RAIN ARE THE MAIN THREATS.

A COMPLEX OF THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS THE REGION
THROUGH LATE TONIGHT INTO SATURDAY MORNING. HEAVY RAINFALL LEADING TO
LOCALIZED FLOODING IS POSSIBLE. THERE IS LARGE UNCERTAINTY IN WHERE
THE HEAVY PRECIPITATION AXIS WILL FALL GIVEN THE NATURE OF THE SPORADIC
THUNDERSTORMS. SECONDARY THREATS ARE OUTFLOW WINDS OF 60 MPH AND HAIL
UP TO THE SIZE OF GOLF BALLS...BUT PROBABLY SMALLER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BOUTS OF THUNDERSTORM ACTIVITY OCCUPY THE REST OF THE SPACE-TIME
CONTINUUM OF THE REST OF THE FORECAST OUTLOOK. IT IS TOO EARLY TO
DETERMINE IF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HEAVY RAINFALL...ANY HAIL...OR THUNDERSTORM WIND GUSTS TO
THE NATIONAL WEATHER SERVICE WOULD BE APPRECIATED.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

SUGDEN

In the hours before

Local storm report, Jun 6, 5:41 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             7 ESE SYRACUSE          37.94N 101.63W
06/06/2014  E1.00 INCH       HAMILTON           KS   PUBLIC

            QUARTER SIZE HAIL WAS COVERING THE GROUND.

&&

MRUSSELL
Local storm report, Jun 6, 6:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             3 NNE KENDALL           37.98N 101.51W
06/06/2014  E0.88 INCH       KEARNY             KS   PUBLIC

&&

MSCOTT
Special weather statement, Jun 6, 6:23 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT FRI JUN 6 2014

KSZ043-061>063-070015-
FINNEY-HAMILTON-KEARNY-SCOTT-
623 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON...NORTHERN
KEARNY...NORTHWESTERN FINNEY AND SOUTHWESTERN SCOTT COUNTIES...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF
TRIBUNE TO 8 MILES NORTHWEST OF LAKIN...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3827 10113 3838 10113 3824 10085 3798 10131
      3826 10198
TIME...MOT...LOC 2323Z 246DEG 29KT 3824 10176 3806 10130

WAH
Local storm report, Jun 6, 6:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TORNADO          5 W DEERFIELD           37.99N 101.22W
06/06/2014                   KEARNY             KS   LAW ENFORCEMENT

&&

RBURG
Local storm report, Jun 6, 7:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TORNADO          2 N DEERFIELD           38.01N 101.13W
06/06/2014                   KEARNY             KS   COUNTY OFFICIAL

            MULTIPLE SIGHTINGS, MOVING EAST.

&&

MRUSSELL
Special weather statement, Jun 6, 7:04 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
704 PM CDT FRI JUN 6 2014

KSZ061>063-074>076-085-086-070045-
FINNEY-GRANT-HAMILTON-HASKELL-KEARNY-SEWARD-STANTON-STEVENS-
704 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...HASKELL...NORTHEASTERN
STANTON...NORTHERN STEVENS...NORTHWESTERN SEWARD...SOUTHEASTERN
HAMILTON...SOUTHERN KEARNY AND SOUTHWESTERN FINNEY COUNTIES...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
ULYSSES TO HICKOK TO 7 MILES NORTH OF HUGOTON...MOVING EAST AT 45
MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3784 10090 3749 10073 3717 10082 3717 10145
      3747 10154 3784 10154
TIME...MOT...LOC 0004Z 265DEG 39KT 3776 10135 3750 10121
          3727 10127

WAH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:04 PM CDTSpecial Weather StatementDDCGrant, Haskell, Seward, Stevens41 min
Jun 6, 7:14 PM CDTTornado WarningDDCFinney31 min
Jun 6, 7:42 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman48 min
Jun 6, 7:43 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa30 min
Jun 6, 7:49 PM CDTSpecial Weather StatementDDCGrant, Morton, Seward, Stanton, Stevens41 min
Jun 6, 7:58 PM CDTSpecial Weather StatementDDCMeade47 min
Jun 6, 8:01 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade, Seward44 min
Jun 6, 8:27 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee48 min
Jun 6, 8:39 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa, Meade51 min
Jun 6, 8:48 PM CDTSpecial Weather StatementDDCLane, Scott42 min
Jun 6, 9:11 PM CDTSevere Thunderstorm WarningDDCEllis, Lane, Ness, Rush, Trego49 min
Jun 6, 9:16 PM CDTSpecial Weather StatementDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more44 min
Jun 6, 9:51 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego39 min
Jun 6, 10:05 PM CDTSpecial Weather StatementDDCBarber, Edwards, Kiowa, Pratt, Stafford55 min
Jun 6, 10:28 PM CDTSpecial Weather StatementDDCEllis32 min
Jun 6, 10:36 PM CDTAreal Flood WarningDDCPratt3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.